Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2018

  • Time inhomogeneous Stochastic Differential Equations involving the local time of the unknown process, and associated parabolic operators
    Pierre Etoré, Miguel Martinez
    Stochastic Processes and their Applications 128 8 (2018) 2642-2687     
  • KANTOROVICH DUALITY FOR GENERAL TRANSPORT COSTS AND APPLICATIONS
    Nathael Gozlan, Cyril Roberto, Paul-Marie Samson, Prasad Tetali
    Journal of Functional Analysis 273 (2018) 3327–3405     
  • Regularity of BSDEs with a convex constraint on the gains-process
    Bruno Bouchard, Romuald Elie, Ludovic Moreau
    Bernoulli 24 3 (2018) 1613-1635     
  • Absence of Dobrushin states for $2d$ long-range Ising models
    Loren Coquille, Aernout C. D. van Enter, Arnaud Le Ny, Wioletta M. Ruszel
    Journal of Statistical Physics (2018)      
  • Nilpotent Structures in Ergodic Theory
    Bernard Host, Bryna Kra
    American Mathematical Society Mathematical Surveys and Monographs 236 (2018) 427 pp     
  • EXPLICIT RIGIDITY OF ALMOST-UMBILICAL HYPERSURFACES
    Julien Roth, Julian Scheuer
    Pacific Journal of Mathematics 22 6 (2018) 1075-1088     
  • Liouville Quantum Gravity on the unit disk
    yichao Huang, Rémi Rhodes, Vincent Vargas
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques (2018)      
  • Second-order entropy satisfying BGK-FVS schemes for incompressible Navier-Stokes equations
    François Bouchut, yann Jobic, Roberto Natalini, René Occelli, Vincent Pavan
    SMAI Journal of Computational Mathematics 4 (2018) 1-56     
  • Capacity of the range of random walk on Z^d
    Amine Asselah, Bruno Schapira, Perla Sousi
    Transactions of the American Mathematical Society 370 11 (2018) 7627-7645     
  • Inhomogeneous random coverings of topological Markov shifts
    Stéphane Seuret
    Mathematical Proceedings of the Cambridge Philosophical Society 165 2 (2018) 341-357     
  • Convergence in distribution norms in the CLT for non identical distributed random variables
    Vlad Bally, Lucia Caramellino, Guillaume Poly
    Electronic Journal of Probability 23 0 (2018) paper 45, 51 p.     
  • Extreme value statistics for censored data with heavy tails under competing risks
    Julien Worms, Rym Worms
    Metrika 81 7 (2018) 849-889     
  • The gradient discretisation method
    Jérôme Droniou, Robert Eymard, Thierry Gallouët, Cindy Guichard, Raphaele Herbin
    Springer International Publishing AG Mathématiques et Applications 82 (2018)      
  • Random walk in a stratified medium
    Julien Brémont
    ALEA : Latin American Journal of Probability and Mathematical Statistics (2018)      
  • Moments of the Hermitian Matrix Jacobi process
    Luc Deleaval, Nizar Demni
    Journal of Theoretical Probability 31 3 (2018) 1759-1778     
  • Persistent Random Walks. I. Recurrence Versus Transience
    Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret
    Journal of Theoretical Probability 31 1 (2018) 232-243     
  • Global existence of a radiative Euler system coupled to an electromagnetic field
    Xavier Blanc, Bernard Ducomet, Šárka Nečasová
    Advances in Nonlinear Analysis (2018)      
  • Interdomain Stabilization Impairs CD4 Binding and Improves Immunogenicity of the HIV-1 Envelope Trimer
    Peng Zhang, Jason Gorman, Hui Geng, Qingbo Liu, Yin Lin, Yaroslav Tsybovsky, Eden Go, Barna Dey, Tsion Andine, Alice Kwon, Mit Patel, Deepali Gururani, Ferzan Uddin, Christina Guzzo, Raffaello Cimbro, Huiyi Miao, Krisha Mckee, Gwo-Yu Chuang, Michael Dolan, Francesca Sironi, Loïc Martin, Mauro Malnati, Heather Desaire, Edward Berger, John Mascola, Peter Kwong, Paolo Lusso
    Cell Host & Microbe 23 6 (2018) 832-844.e6     
  • Ultrasonic characterization and multiscale analysis for the evaluation of dental implant stability: a sensitivity study Biomedical Signal Processing and Control 42 (2018) 37-44
    I Scala, G. Rosi, V.-H Nguyen, R Vayron, G Haiat, S Seuret, S Jaffard, S Naili
    Biomedical Signal Processing and Control (2018)      
  • Chronique Jurisprudence administrative française intéressant le droit de l'UE - Du sort d'une QPC portant sur une loi de transposition d'une directive et des conditions de réexamen d'une demande d'asile
    Dominique Ritleng
    RTDEur. Revue trimestrielle de droit européen 4 (2018) 827     
  • Weighted multiple ergodic averages and correlation sequences
    Nikos Frantzikinakis, Bernard Host
    Ergodic Theory and Dynamical Systems 38 1 (2018) 81-142     
  • Multifractal Characterization for Bivariate Data
    Roberto Leonarduzzi, Patrice Abry, Stéphane Roux, Herwig Wendt, Stéphane Jaffard, Stéphane Seuret
    26th European Signal and Image Processing Conference (EUSIPCO 2018) (2018) 1347-1351     
  • Functional inequalities for Gaussian convolutions of compactly supported measures: explicit bounds and dimension dependence
    Jean-Baptiste Bardet, Nathaël Gozlan, Florent Malrieu, Pierre-André Zitt
    Bernoulli 24 1 (2018) 333-353     
  • Asymptotics and lower bound for the lifespan of solutions to the Primitive Equations
    Frédéric Charve
    Acta Applicandae Mathematicae (2018)      
  • A general approach to posterior contraction in nonparametric inverse problems
    Bartek Knapik, Jean-Bernard Salomond
    Bernoulli 3 (2018) 2091-2121     
  • Contextual ranking by passive safety of generational classes of light vehicles
    Zaïd Ouni, Christophe Denis, Cyril Chauvel, Antoine Chambaz
    Journal of the Royal Statistical Society: Series C Applied Statistics 67 2 (2018) 395 - 416     
  • The Periodic Unfolding Method
    Alain Damlamian, Doina Cioranescu, Georges Griso
    Springer Series in Contemporary Mathematics 3 (2018)      
  • Testing Gaussian Process with Applications to Super-Resolution
    Jean-Marc Azaïs, yohann de Castro, Stéphane Mourareau
    Applied and Computational Harmonic Analysis (2018)      
  • Sparse Time-Frequency Representation of Gravitational-Wave signals in Unions of Wilson Bases
    Quentin Bammey, Philippe Bacon, Eric Chassande-Mottin, Aurélia Fraysse, Stéphane Jaffard
    26th European Signal Processing Conference (EUSIPCO 2018) (2018) 1755-1759     
  • ON THE STABILITY OF GLOBAL SOLUTIONS TO THE THREE DIMENSIONAL NAVIER-STOKES EQUATIONS
    Hajer Bahouri, Jean-Yves Chemin, Isabelle Gallagher
    Journal de l'École polytechnique — Mathématiques (2018)      
  • Dimension free bounds for the Hardy–Littlewood maximal operator associated to convex sets
    Luc Deleaval, Olivier Guédon, Bernard Maurey
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 27 1 (2018) 1-198     
  • Asymptotics in small time for the density of a stochastic differential equation driven by a stable Lévy process
    Emmanuelle Clément, Arnaud Gloter, Huong Nguyen
    ESAIM: Probability and Statistics 22 (2018) 58-95     
  • Nonconservative hyperbolic systems in fluid mechanics
    Denise Aregba-Driollet, Stéphane Brull, Xavier Lhébrard
    ESAIM: Proceedings and Surveys 64 (2018) 1-16     
  • Characterization of bijective digitized rotations on the hexagonal grid
    Kacper Pluta, Tristan Roussillon, David Cœurjolly, Pascal Romon, yukiko Kenmochi, Victor Ostromoukhov
    Journal of Mathematical Imaging and Vision 60 5 (2018) 707-716     
  • Multifractal analysis of the Birkhoff sums of Saint-Petersburg potential
    Dong Han Kim, Lingmin Liao, Michal Rams, Baowei Wang
    Fractals 26 3 (2018) 13 pages     
  • The convexification effect of Minkowski summation
    Matthieu Fradelizi, Mokshay Madiman, Arnaud Marsiglietti, Artem Zvavitch
    EMS Surveys in Mathematical Sciences 5 (2018) 1-64     
  • The logarithmic Sarnak conjecture for ergodic weights
    Bernard Host
    Annals of Mathematics. II (2018)      
  • CHARACTERIZATION OF A CLASS OF WEAK TRANSPORT-ENTROPY INEQUALITIES ON THE LINE
    Nathael Gozlan, Cyril Roberto, Paul-Marie Samson, Yan Shu, Prasad Tetali
    Annales de l'IHP - Probabilités et Statistiques (2018)      
  • Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”
    Rejeb Hadiji, Itai Shafrir
    Differential Integral Equations 31 (2018) 157-159.     
  • NEW STABILITY RESULTS FOR SPHERES AND WULFF SHAPES
    Julien Roth
    Communications in Mathematics 26 2 (2018) 153-167     
  • On the binomial approximation of the American put
    Damien Lamberton
    Applied Mathematics and Optimization (2018)      
  • On a class of path-dependent singular stochastic control problems
    Romuald Elie, Ludovic Moreau, Dylan Possamaï
    SIAM Journal on Control and Optimization 56 5 (2018) 3260–3295     
  • Persistent Random Walks. II. Functional Scaling Limits
    Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret
    Journal of Theoretical Probability (2018) 1–26     
  • Multifractal analysis of some multiple ergodic averages in linear Cookie-Cutter dynamical systems
    Aihua Fan, Lingmin Liao, Meng Wu
    Mathematische Zeitschrift 290 (2018) 63-81     
  • On a Neumann-type series for modified Bessel functions of the first kind
    Luc Deleaval, Nizar Demni
    Proceedings of the American Mathematical Society 146 6 (2018) 2149-2161     
  • Discrete CMC surfaces for doubly-curved building envelopes
    Xavier Tellier, Laurent Hauswirth, Cyril Douthe, Olivier Baverel
    Advances in Architectural Geometry (2018)      
  • Global well-posedness and asymptotics for a penalized Boussinesq-type system without dispersion
    Frédéric Charve
    Communications in Mathematical Sciences 16 (2018) 791-807     
  • Existence of solutions of a non-linear eigenvalue problem with a variable weight
    Rejeb Hadiji, François Vigneron
    Journal of Differential Equations (2018)      
  • Clark measures and a theorem of Ritt
    Isabelle Chalendar, Pamela Gorkin, Jonathan Partington, William Ross
    Mathematica Scandinavica 122 2 (2018) 277-298     

2017

  • On the interval of fluctuation of the singular values of random matrices
    Olivier Guedon, Alexander Litvak, Nicole Tomczak-Jaegermann, Alain Pajor
    Journal of the European Mathematical Society 19 5 (2017) 1469–1505     
  • A FUNDAMENTAL THEOREM FOR SUBMANIFOLDS OF MULTIPRODUCTS OF REAL SPACE FORMS
    Marie-Amélie Lawn, Julien Roth
    Advances in Geometry 17 3 (2017) 323-338     
  • Global persistence of geometrical structures for the Boussinesq equation with no diffusion
    Xin Zhang, Raphaël Danchin
    Communications in Partial Differential Equations 42 1 (2017) 68-99     
  • On the mathematical consequences of binning spike trains
    Bruno Cessac, Arnaud Le Ny, Eva Löcherbach
    Neural Computation 29 1 (2017) 146-170     
  • Finite-Resolution Effects in $p$ -Leader Multifractal Analysis
    Roberto Leonarduzzi, Herwig Wendt, Patrice Abry, Stéphane Jaffard, Clothilde Melot
    IEEE Transactions on Signal Processing 65 13 (2017) 3359 - 3368     
  • PINCHING OF THE FIRST EIGENVALUE FOR SECOND ORDER OPERATORS ON HYPERSURFACES OF THE EUCLIDEAN SPACE
    Julien Roth, Julian Scheuer
    Annals of Global Analysis and Geometry 51 3 (2017) 287-304     
  • Honeycomb geometry: Rigid motions on the hexagonal grid
    Kacper Pluta, Pascal Romon, Yukiko Kenmochi, Nicolas Passat
    Discrete Geometry for Computer Imagery (DGCI) 10502 (2017) 33-45     
  • On stability and hyperbolicity for polynomial automorphisms of C^2
    Pierre Berger, Romain Dujardin
    Annales scientifiques de l'Ecole normale supérieure 50 2 (2017) 449-477     
  • Discrete CMC surfaces in R^3 and discrete minimal surfaces in S^3 : a discrete Lawson correspondence
    Alexander Bobenko, Pascal Romon
    Journal of Integrable Systems 2 1 (2017) 1-18     
  • Multiple ergodic theorems for arithmetic sets
    Nikos Frantzikinakis, Bernard Host
    Transactions American Mathematical Society 369 10 (2017) 7085-7105     
  • Discontinuous Galerkin gradient discretisations for the approximation of second-order differential operators in divergence form
    Robert Eymard, Cindy Guichard
    Computational and Applied Mathematics (2017)      
  • On the expectation of operator norms of random matrices
    Olivier Guédon, Aicke Hinrichs, A. E. Litvak, Joscha Prochno
    Lecture Notes in Mathematics 2169 (2017) 151-162     
  • Regularity of Wiener functionals under a Hörmander type condition of order one
    Vlad Bally, Lucia Caramellino
    Annals of Probability 45 3 (2017) 1488-1511     
  • Generalized Ginzburg–Landau equations in high dimensions
    Yuxin Ge, Etienne Sandier, Peng Zhang
    Calculus of Variations and Partial Differential Equations 56 2 (2017)      
  • On the persistence regime for Lotka-Volterra in randomly fluctuating environments
    Florent Malrieu, Pierre-André Zitt
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 (2017) 733-749     
  • Minimal surfaces in finite volume non compact hyperbolic $3$-manifolds
    Pascal Collin, Laurent Hauswirth, Laurent Mazet, Harold Rosenberg
    Transactions of the American Mathematical Society 369 6 (2017) 4293–4309     
  • Dynamics and fate of beneficial mutations under lineage contamination by linked deleterious mutations
    Sophie Pénisson, Tanya Singh, Paul D. Sniegowski, Philip J. Gerrish
    Genetics (2017)      
  • Lagrangian methods for a general inhomogeneous incompressible Navier-Stokes-Korteweg system with variable capillarity and viscosity coefficients
    Cosmin Burtea, Frédéric Charve
    SIAM Journal on Mathematical Analysis 49 5 (2017) 3476-3495     
  • On the persistence of Hölder regular patches of density for the inhomogeneous Navier-Stokes equations
    Xin Zhang, Raphaël Danchin
    Journal de l'École polytechnique — Mathématiques 4 (2017) 781-811     
  • OPTIMAL TIME-DECAY ESTIMATES FOR THE COMPRESSIBLE NAVIER-STOKES EQUATIONS IN THE CRITICAL L p FRAMEWORK
    Raphaël Danchin, Jiang Xu
    Archive for Rational Mechanics and Analysis 224 (2017) 53–90     
  • Asymptotics for the normalized error of the Ninomiya-Victoir scheme
    Anis Al Gerbi, Benjamin Jourdain, Emmanuelle Clément
    Stochastic Processes and their Applications (2017)      
  • Numerical methods for piecewise deterministic Markov processes with boundary
    Christiane Cocozza-Thivent, Robert Eymard, Ludovic Goudenège, Michel Roussignol
    IMA Journal of Numerical Analysis 37 1 (2017) 170-208     
  • Semiclassical limit of Liouville Field Theory
    Hubert Lacoin, Rémi Rhodes, Vincent Vargas
    Journal of Functional Analysis 273 3 (2017) 875-916     
  • LOCAL $L^2$-REGULARITY OF RIEMANN'S FOURIER SERIES
    Stéphane Seuret, Adrian Ubis
    Annales de l'Institut Fourier (2017)      
  • Controllability Issues for Randomly Switching Piecewise Linear Markov Processes
    Dan Goreac
    The 20th World Congress of the International Federation of Automatic Control (IFAC2017) 50 1 (2017) 3871 - 3876     
  • On the global existence and time decay estimates in critical spaces for the Navier–Stokes–Poisson system
    Noboru Chikami, Raphaël Danchin
    Mathematical News / Mathematische Nachrichten (2017)      
  • A deviation bound for α-dependent sequences with applications to intermittent maps
    J Dedecker, Florence Merlevède
    Stochastics and Dynamics 17 1 (2017) 27pp.     
  • Spinorial representation of submanifolds in metric Lie groups
    Pierre Bayard, Julien Roth, Berenice Zavala Jimenez
    Journal of Geometry and Physics 114 (2017) 348-374     
  • Modern Approaches to Discrete Curvature
    Laurent Najman, Pascal Romon
    Springer International Publishing Lecture Note in Mathematics 2184 (2017)      
  • Evaluation of dental implant stability using ultrasonic characterization and multifractal analysis
    I Scala, Giuseppe Rosi, Vu-Hieu Nguyen, Salah Naïli, Romain Vayron, Guillaume Haiat, Stéphane Seuret, Stéphane Jaffard
    Congrès Français Mécanique (2017)      
  • Inverse Littlewood–Offord Problems for Quasi-norms
    Omer Friedland, Ohad Giladi, Olivier Guédon
    Discrete and Computational Geometry 57 1 (2017) 231-255     
  • AN APPLICATION OF THE KMT CONSTRUCTION TO THE PATHWISE WEAK ERROR IN THE EULER APPROXIMATION OF ONE-DIMENSIONAL DIFFUSION PROCESS WITH LINEAR DIFFUSION COEFFICIENT
    Emmanuelle Clément, Arnaud Gloter
    The Annals of Applied Probability 27 4 (2017) 2419-2454     
  • MULTIFRACTAL PROPERTIES OF TYPICAL CONVEX FUNCTIONS
    Zoltan Buczolich, Stéphane Seuret
    Monatshefte für Mathematik (2017)      
  • Adaptive test for large covariance matrices in presence of missing observations
    Cristina Butucea, Rania Zgheib
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 1 (2017) 557-578     
  • Boundary of the Range of Transient Random Walk,Frontière du range d'une marche aléatoire transiente
    Amine Asselah, Bruno Schapira
    Probability Theory and Related Fields 168 (2017) 691 - 719     
  • RANDOM SPARSE SAMPLING IN A GIBBS WEIGHTED TREE
    Julien Barral, Stephane Seuret
    Journal of the Institute of Mathematics of Jussieu (2017)      
  • Inequalities of the Kahane-Khinchin type and sections of L-p-balls
    Alexander Koldobsky, Alain Pajor
    Lecture Notes in Mathematics 2169 (2017) 213-220     
  • MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION
    Ai-Hua Fan, Shilei Fan, Lingmin Liao, Yuefei Wang
    Discrete and Continuous Dynamical Systems - Series A (2017)      
  • Effective high-temperature estimates for intermittent maps
    Benoît Kloeckner
    Ergodic Theory and Dynamical Systems (2017)      
  • Convergence and regularity of probability laws by using an interpolation method
    Vlad Bally, Lucia Caramellino
    Annals of Probability 45 2 (2017)      
  • Complex Projective Structures: Lyapunov Exponent, Degree and Harmonic Measure
    Bertrand Deroin, Romain Dujardin
    Duke Mathematical Journal 166 14 (2017)